# SDR AALA202402068189

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 85,033 hours, 10,940 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WET SOCKS SMELL ON CLIMBOUT  6000' TROUGHOUT CABIN &COCKPIT. DISSIPATED AFTER 10 MINS SMELL RETURNED ON DECENT BELOW10000' AT 3.1 PSID. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
